Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

please help -viibryd

Posted by joe d on March 16, 2013, at 13:25:54

been on viibryd 11 days now..1st 7 10mg...last 4 20 mg....very anxious and nervous and heart palps....could it be the med too weak at this point not enuff in system yet or is it the med causing it.switched from cymbalta ..been totally off that 2 weeks


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe d thread:1040474
URL: http://www.dr-bob.org/babble/20130308/msgs/1040474.html